# SDR IXXA110064O

- Difficulty date: September 24, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 74,141 hours, 26,207 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 340545
- Part serial: 3170
- Condition: Defective
- Location: Zone 100
- Part time: 74,141 hours, 26,207 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, SHORTLY AFTER FLAPS 1 SELECTED;  EICAS MESSAGES DISPLAYED,  C HYD PRIME 1, REV BRAKE VALVE, HYD QTY AND RESERVE BRAKE & STEERING SWITCH VALVE.   CREW ACCOMPLISHED CHECKLIST PROCEDURES, AN ADVISORY IN CHECK LIST PROCEDURES WARNED OF POSSIBLE LOSS OF NOSE WHEEL STEERING.  PRIOR TO FINAL APPROACH HYD PRESSURE DECREASING AT A RATE OF 10 PSI IAW SECOND AND WHEN LANDING GEAR LOWERED HYD PRESSURE DROPPED TO ZERO & NOSE GEAR FAILED TO EXTEND.  ABANDON APPROACH TO EXECUTE ALTERNATE NOSE GEAR EXTENSION PROCEDURES WHICH WAS SUCCESSFUL.  AFTER LANDING, NOSE WHEEL STEERING INOPERATIVE.   MX REPLACED SHUTOFF CONTROL VALVE, OPS CHECKED GOOD IAW MM 29-11-07 TASK 29-11-07-004-001.  ALSO REPLACED HYD QTY MONITOR UNIT, OPS CHECKED GOOD IAW MM 29-33-01. RETURNED TO SERVICE.
